# SDR SWAA2019052933139

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 30,533 hours, 18,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CUTOUT FOR THE GROUND POWER CRACKED COMING OFF EACH RIVET MEASURING 1" LONG AND THE 2ND MEASURES .5" LONG.  REPAIRED CUTOUT PER EA.
